# SDR USAA2014090400008

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 16,342 hours, 6,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DISBOND & DELAMINATION ON FWD CARGO COMPARTMENT FLOOR PANEL AT FRAME 32 & BETWEEN Y200 T0 -Y200.  REPLACED FWD CARGO COMPARTMENT FLOOR PANEL 131EF IAW AMM TASK 53-22-14-000-001-A.
